🦔
HedgehogAuthor
21 Jul
Trazadone help, please. I'm on 400 mg a night for trazadone but the lettuce tea has been so helpful for my insomnia that I'm trying to cut back to 300 a night. Again. Wasnt sustainable the first time I tried. (Not that I would ever self medicate but I was just reading about needing to titer down a little slower....) Do you guys feel hungover from taking trazadone? I've been wanting to cut back every since my brother shared about hung over he would feel the next day. Do you guys get that at all? I took 400 last night to make sure I got a really good night's sleep and have felt completely crummy all day
5
2 Replies
Reply
🛷
SledGuide
21 Jul
I think 400 is a decent amount MG wise, maybe that's why you feel sluggish/cruddy in the morning. I have it and I stopped taking it because it made me feel to sleepy the next day. I now use chamomile tea before bed and it seems to do the trick. Also eliminating screen time a hour before bed turning everything off.
5
Reply
🦔
HedgehogAuthor
21 Jul
It’s the maximum dose. Maybe I should do a chamomile/lettuce tea combination….Hmmmm
Reply
Want to see more replies?
Wisdo is a coaching community that cares. Sign in to connect to peers and coaches who will urge you on!